# SDR IPXA2014031782303

- Difficulty date: March 17, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N572UP
- Make and model: Boeing 747-400
- Aircraft serial: 35669
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146U588039
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS  1990 FLOOR PANEL HAS A HOLER.  FABRICATED NEW FLOOR PANEL IAW EO B747-5320-52750-A.
